Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A New Derivation of Stirling's Approximation to n!

George Marsaglia and John C. W. Marsaglia
The American Mathematical Monthly
Vol. 97, No. 9 (Nov., 1990), pp. 826-829
DOI: 10.2307/2324749
Stable URL: http://www.jstor.org/stable/2324749
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A New Derivation of Stirling's Approximation to n!
Preview not available

Page Thumbnails

  • Thumbnail: Page 
826
    826
  • Thumbnail: Page 
827
    827
  • Thumbnail: Page 
828
    828
  • Thumbnail: Page 
829
    829